# SDR IPXA09554978

- Difficulty date: March 7, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N200411
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 BS 1580 FRAME HAS DAMAGE AT STR 14L.  REPAIRED BS 1580 FRAME AT STR 14L IAW SRM 51-00-07, SRM 53-00-07-2R.
